Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 6 (1997), 1123-1140.
On very singular self-similar solutions for the porous media equation with absorption
Differential Integral Equations, Volume 10, Number 6 (1997), 1123-1140.
First available in Project Euclid: 1 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 76S05: Flows in porous media; filtration; seepage
Leoni, Giovanni. On very singular self-similar solutions for the porous media equation with absorption. Differential Integral Equations 10 (1997), no. 6, 1123--1140. https://projecteuclid.org/euclid.die/1367438223